# SDR I5EA201804060001

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 53,790 hours, 34,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABSD71701100
- Part serial: 16747
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS M1670 INOP AT STA 727C+13. REMOVED AND REPLACED BATTERY PACK (M1670) AT STA. 727C+13, TEST GOOD IAW AMM 33-51-06.
